Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projectivity of modules for infinitesimal unipotent group schemes


Author: Christopher P. Bendel
Journal: Proc. Amer. Math. Soc. 129 (2001), 671-676
MSC (2000): Primary 14L15, 20G05; Secondary 17B50
DOI: https://doi.org/10.1090/S0002-9939-00-04951-0
Published electronically: September 20, 2000
MathSciNet review: 1618709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that the projectivity of a rational module for an infinitesimal unipotent group scheme over an algebraically closed field of positive characteristic can be detected on a family of closed subgroups.


References [Enhancements On Off] (What's this?)

  • [Ben] D.J. Benson, Representations and cohomology, Volumes I and II, Cambridge University Press, 1991. MR 92m:20005; MR 93g:20099
  • [BCR1] D.J. Benson, J.F. Carlson, and J. Rickard, Complexity and varieties for infinitely generated modules, Math. Proc. Camb. Phil. Soc. 118 (1995), 223-243. MR 96j:20006
  • [BCR2] D.J. Benson, J.F. Carlson, and J. Rickard, Complexity and varieties for infinitely generated modules, II, Math. Proc. Camb. Phil. Soc. 120 (1996), 597-615. MR 97f:20008
  • [Ca] J.F. Carlson, The varieties and cohomology ring of a module, J. Algebra 85 (1983), 104-143. MR 85a:20004
  • [Ch] L. Chouinard, Projectivity and relative projectivity over group rings, J. Pure & Applied Algebra 7 (1976), 287-302. MR 53:5769
  • [CPS] E. Cline, B. Parshall, and L. Scott, On injective modules for infinitesimal algebraic groups, I, J. London Math. Soc. (2) 31 (1985), 277-291. MR 87c:20077
  • [CPSvdK] E. Cline, B. Parshall, L. Scott, and W. van der Kallen, Rational and generic cohomology, Inventiones Math. 39 (1977), 143-163. MR 55:12737
  • [Dade] E.C. Dade, Endo-permutation modules over $p$-groups, II, Annals of Math. 108 (1978), 317-346. MR 80a:13008b
  • [FW] C.G. Faith, E.A. Walker, Direct-sum representations of injective modules, J. Algebra 5 (1967), 203-221. MR 34:7575
  • [Jan] J.C. Jantzen, Representations of Algebraic Groups, Academic Press, 1987. MR 89c:20001
  • [Rim] D.S. Rim, Modules over finite groups, Annals of Math. 69 (1959), 700-712. MR 21:3474
  • [Se] J.-P. Serre, Sur la dimension cohomologique des groupes profinis, Topology 3 (1965), 413-420. MR 31:4853
  • [SFB1] A. Suslin, E.M. Friedlander, C.P. Bendel, Infinitesimal 1-parameter subgroups and cohomology, Jour. Amer. Math. Soc. 10 (1997), 693-728. MR 98h:14055b
  • [SFB2] A. Suslin, E.M. Friedlander, C.P. Bendel, Support varieties for infinitesimal group schemes, Jour. Amer. Math. Soc. 10 (1997), 729-759. MR 98h:14055c

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14L15, 20G05, 17B50

Retrieve articles in all journals with MSC (2000): 14L15, 20G05, 17B50


Additional Information

Christopher P. Bendel
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Address at time of publication: Department of Mathematics, Statistics, and Computer Science, University of Wisconsin-Stout, Menomonie, Wisconsin 54751
Email: bendelc@uwstout.edu

DOI: https://doi.org/10.1090/S0002-9939-00-04951-0
Received by editor(s): January 27, 1998
Received by editor(s) in revised form: March 24, 1998, and May 19, 1999
Published electronically: September 20, 2000
Communicated by: Lance W. Small
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society